Alert archive / Texas / Wind Advisories in 2006

Wind Advisory 18, NWS Corpus Christi, TX

November 29, 200615 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Nov 29, 2006, 4:33 PM CST for 15 counties in Texas. It took effect at Nov 30, 2006, 8:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2006, 4:33 PM CST (22:33 UTC)
In effect from
Nov 30, 2006, 8:00 AM CST
Expired
Nov 30, 2006, 6:00 PM CST
In force
10 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2006-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2006-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1215 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KCRP 292233
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
433 PM CST WED NOV 29 2006

TXZ229>234-239>247-301100-
/O.NEW.KCRP.WI.Y.0018.061130T1400Z-061201T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
433 PM CST WED NOV 29 2006

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST THURSDAY...

A POTENT ARCTIC FRONT WILL PUSH OFFSHORE THURSDAY MORNING ACROSS
SOUTH TEXAS. VERY STRONG HIGH PRESSURE SURGING INTO THE REGION
BEHIND THE FRONT WILL LEAD TO VERY STRONG NORTHWEST FLOW IN THE
WAKE OF THE FRONT. WINDS WILL INCREASE TO 25 TO 35 MPH ACROSS MOST
OF SOUTH TEXAS BEFORE NOON ON THURSDAY. GUSTS NEAR THE COAST AND
ACROSS PORTIONS OF THE COASTAL PLAINS MAY REACH AS HIGH AS 40 TO
45 MPH AT TIMES LATE THURSDAY MORNING AND INTO THE AFTERNOON.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION THURSDAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT
TIMES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR
OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS.

$$

MJG
2 follow-up statements
000 
WWUS74 KCRP 301059
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
459 AM CST THU NOV 30 2006

TXZ229>234-239>247-302230-
/O.NEW.KCRP.FZ.W.0006.061201T0800Z-061201T1400Z/
/O.CON.KCRP.WI.Y.0018.061130T1400Z-061201T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
459 AM CST THU NOV 30 2006

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CST FRIDAY. A WIND
ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON.

A POTENT ARCTIC FRONT WILL PUSH THROUGH SOUTH TEXAS THIS MORNING.
VERY STRONG HIGH PRESSURE SURGING INTO THE REGION BEHIND THE FRONT
WILL LEAD TO VERY STRONG NORTHWEST FLOW IN THE WAKE OF THE FRONT.
WINDS WILL INCREASE TO 25 TO 35 MPH ACROSS MOST OF SOUTH TEXAS
BEFORE NOON ON THURSDAY. GUSTS NEAR THE COAST AND ACROSS PORTIONS
OF THE COASTAL PLAINS MAY REACH AS HIGH AS 40 TO 45 MPH AT TIMES
LATER THIS MORNING AND INTO THE AFTERNOON.

AS THE FRONT MOVES FARTHER OFFSHORE...A MUCH DRIER AND COOLER
CANADIAN AIR MASS WILL SETTLE INTO SOUTH TEXAS LATE TONIGHT
INTO FRIDAY MORNING. THE HIGH PRESSURE WILL CAUSE WINDS TO
DIMINISH AND SKIES TO CLEAR. WITH AN IDEAL RADIATIONAL COOLING
ENVIRONMENT IN PLACE...TEMPERATURES WILL PLUMMET TO THE FREEZING
MARK OVER THE SOUTHERN COASTAL PLAINS INTO THE RIO GRANDE PLAINS.
THE NORTHERN AREAS FROM A VICTORIA TO BEEVILLE TO COTULLA LINE MAY
SEE TEMPERATURES DIP INTO THE UPPER 20S EARLY FRIDAY MORNING.

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES.
RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS.

RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS AND ANIMALS SHOULD
TAKE THE PROPER PRECAUTIONS TO PROTECT THEM FROM THE FREEZING
TEMPERATURES EXPECTED EARLY FRIDAY MORNING.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

$$

TM
000 
WWUS74 KCRP 302145
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
345 PM CST THU NOV 30 2006

TXZ245-010000-
/O.CAN.KCRP.FZ.W.0006.061201T0800Z-061201T1400Z/
/O.CON.KCRP.WI.Y.0018.000000T0000Z-061201T0000Z/
ARANSAS-
INCLUDING THE CITY OF...ROCKPORT
345 PM CST THU NOV 30 2006

...FREEZE WARNING IS CANCELLED...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
FREEZE WARNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THIS AFTERNOON. 

TEMPERATURES ARE EXPECTED TO STAY ABOVE FREEZING ACROSS ARANSAS
COUNTY AS RESULT THE FREEZE WARNING HAS BEEN CANCELLED. 

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH THROUGH 6 PM. THEREAFTER...WINDS WILL BEGIN TO
SUBSIDE RAPIDLY. 

$$

TXZ229>234-239>244-246-247-010000-
/O.EXT.KCRP.FZ.W.0006.061201T0900Z-061201T1400Z/
/O.CON.KCRP.WI.Y.0018.000000T0000Z-061201T0000Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...REFUGIO...WOODSBORO...PORT LAVACA...PORT OCONNOR...
SEADRIFT
345 PM CST THU NOV 30 2006

...FREEZE WARNING NOW IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE FREEZE WARNING IS NOW IN EFFECT FROM 3 AM TO 8 AM CST FRIDAY.
A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

A POTENT ARCTIC FRONT HAS PUSHED THROUGH SOUTH TEXAS WITH VERY
STRONG HIGH PRESSURE SURGING INTO THE REGION. NORTHWEST WINDS OF
25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH 6PM. WINDS
WILL QUICKLY DIMINISH LATER THIS EVENING AND OVERNIGHT. 

MOTORISTS...ESPECIALLY HIGH PROFILE VEHICLES...SHOULD DRIVE WITH
CAUTION TODAY. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES.
RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER
OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS.

OVERNIGHT...A MUCH DRIER AND COLDER CANADIAN AIR MASS WILL SETTLE INTO
SOUTH TEXAS.THE HIGH PRESSURE WILL CAUSE WINDS TO DIMINISH AND
SKIES TO CLEAR. WITH AN IDEAL RADIATIONAL COOLING ENVIRONMENT IN
PLACE...TEMPERATURES WILL PLUMMET TO THE FREEZING MARK OVER THE
SOUTHERN COASTAL PLAINS INTO THE RIO GRANDE PLAINS. THE FREEZING
LINE WILL BE WEST AND NORTH FROM A KINGSVILLE TO ROBSTOWN TO ODEM
TO REFUGIO TO PORT LAVACA LINE. THE NORTHERN AREAS FROM A VICTORIA
TO BEEVILLE TO COTULLA LINE MAY SEE TEMPERATURES DIP INTO THE MID
TO UPPER 20S EARLY FRIDAY MORNING CAUSING A HARD FREEZE.

RESIDENTS WITH TEMPERATURE SENSITIVE PLANTS AND ANIMALS SHOULD
TAKE THE PROPER PRECAUTIONS TO PROTECT THEM FROM THE FREEZING
TEMPERATURES EXPECTED EARLY FRIDAY MORNING.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO
REACH 32 DEGREES OR COLDER FOR 2 HOURS OR LONGER.

$$

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 29, 4:23 PM CST, 10 minutes earlier.

Area forecast discussion, Nov 29, 4:23 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
423 PM CST WED NOV 29 2006

.SHORT TERM (TONIGHT THROUGH FRI NIGHT)...MAJOR ARCTIC FRONT
CONTINUES TO BLAST SOUTH ACROSS NRN TEXAS ATTM. EXPECT THE FRONT
TO ARRIVE BEFORE MODELS INDICATE AS VERY COLD AND DENSE AIRMASS
SURGES SOUTH DESPITE UPR TROUGH LAGGING BEHIND. 18Z NAM HAS
SIGNIFICANTLY SPED UP THE FRONT AND IS MUCH CLOSER TO MY FORECAST
TIMING WHICH IS AROUND 13 TO 14Z IN THE NORTH AND WEST AND CLOSE TO
15Z ALONG THE COAST. VERY STRONG PRESSURE RISES SHOULD LEAD TO
WINDY CONDITIONS AND WILL ISSUE WIND ADVISORY FOR ENTIRE
AREA...ALTHOUGH COASTAL AREAS AND OFFSHORE ZONES WILL SEE
STRONGEST WINDS. UNFAVORABLE VEERING WINDS TO THE SW OFF THE DECK
MAY BE COUNTERED BY VERY STRONG CONVERGENCE ALONG THE FRONT AND
GOOD LIFT ASSOC W/ THE UPR TROUGH AS MODELS SHOW DECENT Q-VECTOR
CONVERGENCE ACROSS THE REGION. WILL THEREFORE LEAN TOWARD THE MAV
POPS TONIGHT INTO THU SHOWING SLT CHC FAR WEST...CHC CENTRAL
ZONES...AND LIKELY FAR NE. MODELS AGREE THE SFC HIGH WILL SETTLE
ALL THE WAY INTO THE RIO GRANDE VALLEY BY FRI MORNING. THIS SHOULD
ALLOW WINDS TO DROP OFF SIGNIFICANTLY AFTER MIDNIGHT AND LIKE LOWS
AOB COLDEST GUIDANCE WITH 20S ACROSS THE NORTH AND WILL BRING THE
FREEZING LINE INTO SECTIONS OF THE COASTAL COS AS WELL.

&&

.MARINE...VERY STRONG NW FLOW EXPECTED BEHIND THE FRONT AND WILL
HOIST GALE WARNINGS FOR ALL BUT THE BAY GROUPS AND WILL SHOW
STRONG SCAS THERE WITH GUSTS OVER GALE FORCE. WINDS DROP OFF
DRAMATICALLY LATE FRI NIGHT.

&&

.FIRE WEATHER...WILL EXTEND FIRE WEATHER WATCH ACROSS ALL BUT VCT
AND CALHOUN COS AS LOWER NAM DEWPOINTS WILL LIKELY VERIFY.

&&

.LONG TERM (FRIDAY THROUGH WEDNESDAY)...COOL WEATHER WILL BE ON TAP
THROUGH THE ENTIRE PERIOD AS SERIES OF CANADIAN COLD FRONTS MOVE
THROUGH EVERY FEW DAYS. FRIDAY LOOKS TO BE A VERY NICE DAY AS WINDS
WILL BE MUCH LIGHTER THAN THURSDAY WITH HIGH PRESSURE RIDGING INTO
THE AREA. WILL CONTINUE TO GO A FEW DEGREES BELOW NORMAL FRIDAY AND
ESPECIALLY INTO FRIDAY NIGHT AND SATURDAY MORNING. WINDS SHOULD BE
QUITE LIGHT SATURDAY MORNING...WE WILL HAVE SOME CIRRUS AS
SUBTROPICAL JET IS RIGHT OVER THE AREA...BUT THAT SHOULD NOT AFFECT
LOW TEMPS TOO MUCH SO AM EXPECTING A LIGHT FREEZE OVER THE NRN ZONES.

ANOTHER FRONT WILL MOVE SATURDAY NIGHT/EARLY SUNDAY MORNING. NOT
MUCH MOISTURE FOR THIS SYSTEM TO WORK WITH SO HAVE REMOVED THE 20
POPS THAT WERE IN THE FORECAST. SPRAWLING 1048 HIGH (PER GFS) WILL
MOVE INTO THE NRN PLAINS AND GRADUALLY DRIFT SWD WITH 1038 HIGH OVER
CENTRAL TX MONDAY MORNING. THIS WILL LIKELY BRING ANOTHER FREEZE
ACROSS THE NRN ZONES. COOL TEMPS WILL CONTINUE THRU MONDAY AFTERNOON
WITH A BIT WARMER TEMPS EXPECTED ON TUESDAY AS HIGH PRESSURE MOVES
EWD AND SOUTHERLY WINDS RETURN...HOWEVER THIS MIGHT BE TEMPERED BY
AN INCREASE IN CLOUD COVER AS THE SUBTROPICAL JET STREAM STARTS TO
GET ACTIVE. ANOTHER COLD FRONT IS PROGGED TO DROP ACROSS THE AREA
WEDNESDAY AND WILL INCLUDE 20 POPS WITH THIS SYSTEM. STILL A WEEK
OUT BUT HOPEFULLY WE WILL BE ABLE TO SQUEEZE A LITTLE BIT OF RAIN
OUT OF THIS ONE. PREVIOUS MODEL RUNS WERE NOT SHOWING THIS FRONT SO
CONFIDENCE IS PRETTY LOW WITH THIS SYSTEM RIGHT NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    69  73  33  60  37  /  20  40   0   0   0
VICTORIA          62  68  28  58  32  /  30  60   0   0   0
LAREDO            60  67  35  64  39  /  10  10   0   0  10
ALICE             62  70  30  62  35  /  20  30   0   0   0
ROCKPORT          70  73  36  59  39  /  20  50  10   0   0
COTULLA           57  65  26  62  33  /  20  20   0   0   0
KINGSVILLE        68  72  33  61  37  /  20  40   0   0  10
NAVY CORPUS       71  75  40  61  41  /  20  40  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 8 AM THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA...AND WEBB.

     FIRE WEATHER WATCH FROM NOON THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...AND WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: AND BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS.

     GALE WARNING FROM 10 AM THURSDAY TO MIDNIGHT FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO
     60 NM...AND WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
     NM...AND COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
     CHANNEL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 10 AM THURSDAY FOR THE FOLLOWING
     ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...AND
     WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.

&&

MJG...SHORT-TERM
MW...LONG-TERM
Hazardous weather outlook, Nov 29, 5:27 AM CST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
527 AM CST WED NOV 29 2006

GMZ230-235-250-255-270-275-TXZ229>234-239>247-301130-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
527 AM CST WED NOV 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY WITH AN APPROACHING
STRONG COLD FRONT...MAINLY EAST OF A FREER TO FOWLERTON LINE...WITH
THUNDERSTORMS LIKELY NEAR THE VICTORIA AREA. NO ORGANIZED SEVERE
WEATHER IS ANTICIPATED AT THIS TIME. WINDY CONDITIONS ARE EXPECTED
BEHIND THE FRONT THURSDAY AFTERNOON...WITH A WIND ADVISORY POSSIBLY
NEEDED FOR THURSDAY AFTERNOON MAINLY OVER THE COASTAL COUNTIES.
ALSO...A LIGHT FREEZE IS POSSIBLE FRIDAY MORNING OVER THE NORTHERN
PORTIONS OF SOUTH TEXAS...AND OVER LOW LYING AREAS OF THE SOUTHERN
PORTIONS OF THE AREA.

FOR MARINE INTERESTS...GALE WARNING CONDITIONS ARE EXPECTED LATE
THURSDAY AND THURSDAY NIGHT OVER THE GULF WATERS...WITH SMALL CRAFT
ADVISORY CONDITIONS OVER THE BAY WATERS. SMALL CRAFT ADVISORY
CONDITIONS ARE EXPECTED FRIDAY MORNING FOR THE OFFSHORE
WATERS...THEN AGAIN ON SUNDAY FOR ALL OF THE GULF WATERS AS ANOTHER
STRONG SURFACE HIGH MOVES TOWARD SOUTH TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

TM/GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 4:38 AM CSTFire Weather WatchCRPAransas, Bee, Duval, Goliad, Jim Wells, Kleberg and 7 more15 hr

Nearby

Wind Advisories in Texas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.